# SDR CALA2017080802507

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Frames 55-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 55-57, STRINGER 42L HAS CORROSION.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11, PG 2.
